Academic
Publications
A Mathematical Model for Optimal Functional Disruption of Biochemical Networks

A Mathematical Model for Optimal Functional Disruption of Biochemical Networks,10.1007/s10852-009-9118-0,Journal of Mathematical Modelling and Algorit

A Mathematical Model for Optimal Functional Disruption of Biochemical Networks   (Citations: 1)
BibTex | RIS | RefWorks Download
Biochemical networks are a particular kind of biological networks which describe the cell metabolism and regulate various biological functions, from biochemical pathways to cell growth. The relationship between structure, function and regulation in complex cellular networks is still a largely open question. This complexity calls for proper mathematical models and methods relating network structure and functional properties. In this paper we focus on the problem of drug targets’ identification by detecting network alteration strategies which lead to a cell functionality loss. We propose a mathematical model, based on a bi-level programming formulation, to obtain the minimum cost disruption policy through the identification of specific gene deletions. These deletions represent drug target identification of new drug treatments for hindering bacterial infections.
Journal: Journal of Mathematical Modelling and Algorithms - JMMA , vol. 9, no. 1, pp. 19-37, 2010
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: